Sorry, this post is a little long. So because of my Plaquenil issues (see other post; makes my heart rate high) my rheumy suggested Cellcept. I'm so nervous about taking this. For one thing, it seems like this a really hardcore drug and that it's for people with a lot of complications. All of the tests I've had done --blood work, echocardiogram, holter monitor-- show that I'm healthy. So the plaquenil has been working fine in that aspect. Another thing is that I'm beginning to wonder if it's the plaquenil at all because of reactions I've had to other things. I had an odd reaction to prednisone (20mg)-- it's not supposed to make your heart rate go up, but mine did, to about 100 (though it went down after a while). I took an ibuprofin during the period I was off Plaquenil and my heart rate went up from the 70's to about 90. I just took a tiny 25 mg of zoloft (first time) and my heart rate definitely went up and was more pounding, and actually skipped a beat, feel like I have some chest pain now. It seems like I'm having weird reactions to a lot of meds, so would Cellcept be any different? The only thing that hasn't produced a difference is Tylenol. It's all extremely confusing and no one seems to know what to make of it. I'm leaning more towards not going on cellcept, and enduring the plaquenil for the time being, but has anyone else tried it? Or does anyone have any advice about what could be causing my symptoms? Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.